# SDR TWAA0018903

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 73,549 hours, 16,675 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND NUMBER 8 L/E SLAT INBD EDGE WAS DELAMINATED ON PREVIOUS REPAIR IN TWO PLACES, ONE EA INSIDE (BACK) AND OUTER SKIN.  INSTALLED A 11 IN BY 5 IN METAL BOND REPAIR PER SRM 51-70-10.
